# SDR 08FDEA04893

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Part time: 39,962 hours, 27,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO PIT BILGE, CORROSION SPOT ON FUSE SKIN AT AFT SIDE OF STA 700, BL-  0" REF DUPLICATE SDR #08-4824.  FAA PLEASE DELETE THIS SDR- ADMINISTRATOR
